Vol. 86, No. 2, 1980

Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Support point functions and the Loewner variation

Richard Pell

Vol. 86 (1980), No. 2, 561–564
Mathematical Subject Classification 2000
Primary: 30C45
Secondary: 30C55
Milestones
Received: 16 January 1979
Revised: 24 May 1979
Published: 1 February 1980
Authors
Richard Pell